# SDR CALA2023050901429

- Difficulty date: May 8, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A319-131
- Aircraft serial: 1573
- Aircraft time: 63,166 hours, 27,587 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Slide
- Part number: D31516617
- Part serial: A12135
- Condition: Partial Deploy
- Location: Door 1l
- Part time: 720,411 hours, 708,845 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 1L SLIDE PARTIALLY DEPLOYED DUE TO OPENING IN ARMED POSITION CHECKING SDR FOR SLIDE FOUND DOOR 1L STUCK IN CLOSED POSITION WITH HANDLE IN OPEN POSITION, UNABLE TO OPEN DOOR. RELEASED PRESSURE ON DOOR ASSIST BOTTLE REF MT 52-002. OPNED DOOR 1L AND INSPECTED ALL SURROUNDING STRUCTURE, NO DEFECTS FOUND. REMOVED DOOR 1L SLIDE AND DOOR ASSIST BOTTLE DIAPHRAGM REF AMM 52-10-00-610-001-A, AND AMM 25-62-44-000-002 DOOR SLIDE 1 LH REPLACED INSPECTED INSTALLATION VERIFIED IN IPC AND SERVISABLE TAG PIN STOWED IN POUCH DOOR ASSIT BOTTLE IN ARMED POSITION AND SAFTIED . PETTINATO DENQC SEE PIC SLIDE, ASSY, EV OFF 31-2561-9-0014 2135 ON 0000 SLIDE, ASSY, EV OFF 31-2561-9-0014 2135 ON 31-2561-9-0014 2169 INSTALLED NEW DR 1L SLIDE REF AMM 25-62-44-400-006-A, DOOR OPERATES SMOOTH, ALL OPS CHECKS GOOD, PARTS USED: 31-2561-9-0014,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1687051 SN OFF 2135
